VOL. 15 · NO. 1 | 1963
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 15 (1), (1963)
No abstract available
Articles
Chinami Watari
Tohoku Math. J. (2) 15 (1), 1-5, (1963) DOI: 10.2748/tmj/1178243865
KEYWORDS: 41.15
No abstract available
Satoru Igari
Tohoku Math. J. (2) 15 (1), 6-36, (1963) DOI: 10.2748/tmj/1178243866
KEYWORDS: 42.25
No abstract available
Yoshiya Suzuki
Tohoku Math. J. (2) 15 (1), 37-41, (1963) DOI: 10.2748/tmj/1178243867
KEYWORDS: 42.06
No abstract available
Yoji Hatakeyama, Yôsuke Ogawa, Shukichi Tanno
Tohoku Math. J. (2) 15 (1), 42-48, (1963) DOI: 10.2748/tmj/1178243868
KEYWORDS: 53.52
No abstract available
Kenji Yano
Tohoku Math. J. (2) 15 (1), 49-61, (1963) DOI: 10.2748/tmj/1178243869
KEYWORDS: 42.00
No abstract available
Yoshihiro Tashiro
Tohoku Math. J. (2) 15 (1), 62-78, (1963) DOI: 10.2748/tmj/1178243870
KEYWORDS: 53.74, 53.80
No abstract available
Masamichi Takesaki
Tohoku Math. J. (2) 15 (1), 79-95, (1963) DOI: 10.2748/tmj/1178243871
KEYWORDS: 46.65
No abstract available
Jun Tomiyama
Tohoku Math. J. (2) 15 (1), 96-102, (1963) DOI: 10.2748/tmj/1178243872
KEYWORDS: 46.65
No abstract available
Back Matter
Tohoku Math. J. (2) 15 (1), (1963)
No abstract available
Back to Top